# SDR UPS99829107

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750872
- Condition: Corroded
- Location: Bs 1100-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK AT FS 1140 TO 1100, BL 0, IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED, AND REPLACED SEAT TRACK FS 1070 TO 1150, BL 0, IAW SRM 53-2-3.
